I'm on a 5 - 6 months course 15 years old 2 1/2 months using it now Starting to get breakouts
I'm on Accutane and I Have a Few Questions, First Can You Speed Up the Process? Second, How to Treat the Breakouts Best?
Doctor Answers (1)
Stick with the program set by your physician. You can't take other antibiotics or many topicals when on Accutane because your skin is just too sensitive. It's normal to experience breakouts at the beginning because changes are happening to your pores. This is a necessary (albeit unfortunate) part of the regimen. Don't switch anything on your own; it's very important to follow the program that was directed for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.